# SDR SWAA001525

- Difficulty date: August 13, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 30,299 hours, 30,364 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Part number: 8063201
- Condition: Out Of Adj
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 1 ENG SLOW TO SPOOL, 15 TO 20 SECS BEHIND NR 2 ENG.  ADJUSTED VSV''S, VBV''S AND SPECIFIC GRAVITY PER MM.
